Skip Ribbon Commands
Skip to main content

Dr. Adnan Awad

:

Published Research: Estimation of P ( Y < X) in case of the double exponential distribution.

Research Title

Estimation of P ( Y < X) in case of the   double exponential distribution.

Authors

 Awad, A. M.. and Fayoumi M.

Journal

Proceedings of the  Seventh Conference on  Probability Theory, Brasov/Romania, VNU Sci. Press, Utrecht

Volume & Page Numbers

527-531. MR0867471 (88b:62050)

Publisher

VNU Sci. Press, Utrecht, Romania

Year

1985

Attachments

1985 Estimation of P ( Y less than X) in case of the double exponential distribution.doc    
Content Type: Announcement
Created at 12/8/2009 3:04 PM by System Account
Last modified at 9/22/2015 5:49 PM by Adnan Awad